# SDR FDEA201105241947

- Difficulty date: May 24, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N949FD
- Make and model: Boeing 757236
- Aircraft serial: 25060
- Aircraft time: 48,330 hours, 23,691 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N51201
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK BS 720 RBL 45.5 I/B UPPER FLANGE HAS CORROSION.  REPAIR ACCOMPLISHED AS PER E.A. F-5320-149249 PART 1
